# SDR CALA2025101309933

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 126,526 hours, 19,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST - EMERGENCY ESCAPE PATH LIGHTING (EEL) SYSTEM PERFORM OPERATIONAL CHECK - 45D AISLE EMERGENCY LIGHT IS DAMAGED. 45D AISLE EMERGENCY LIGHT REPLACED IAW AMM 33-51-10-962-104.
